The concentration-compactness principle in the calculus of variations. The locally compact case, part 1
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 2, pp. 109-145.
@article{AIHPC_1984__1_2_109_0,
     author = {Lions, P. L.},
     title = {The concentration-compactness principle in the calculus of variations. {The} locally compact case, part 1},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {109--145},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {2},
     year = {1984},
     mrnumber = {778970},
     zbl = {0541.49009},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_2_109_0/}
}
TY  - JOUR
AU  - Lions, P. L.
TI  - The concentration-compactness principle in the calculus of variations. The locally compact case, part 1
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1984
SP  - 109
EP  - 145
VL  - 1
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1984__1_2_109_0/
LA  - en
ID  - AIHPC_1984__1_2_109_0
ER  - 
%0 Journal Article
%A Lions, P. L.
%T The concentration-compactness principle in the calculus of variations. The locally compact case, part 1
%J Annales de l'I.H.P. Analyse non linéaire
%D 1984
%P 109-145
%V 1
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1984__1_2_109_0/
%G en
%F AIHPC_1984__1_2_109_0
Lions, P. L. The concentration-compactness principle in the calculus of variations. The locally compact case, part 1. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 2, pp. 109-145. http://www.numdam.org/item/AIHPC_1984__1_2_109_0/

[1] J.F.G. Auchmuty and R. Beals, Variational solutions of some nonlinear free boundary problems. Arch. Rat. Mech. Anal., t. 43, 1971, p. 255-271. | MR | Zbl

[2] J.F.G. Auchmuty and R. Beals, Models of rotating stars. Astrophys. J., t. 165, 1971, p. 79-82.

[3] H. Berestycki and P.L. Lions, Nonlinear scalar field equations. I. Existence of a ground state. Arch. Rat. Mech. Anal., t. 82, 1983, p. 313-346. | MR | Zbl

[4] H. Berestycki and P.L. Lions, Nonlinear scalar field equations. II. Existence of infinitely many solutions. Arch. Rat. Mech. Anal., t. 82, 1983, p. 347-376. | MR | Zbl

[5] H. Berestycki and P.L. Lions, in preparation.

[6] M.S. Berger, On the existence and structure of stationary states for a nonlinear Klein-Gordon equation. J. Funct. Anal., t. 9, 1972, p. 249-261. | MR | Zbl

[7] T. Cazenave and P.L. Lions, Orbital stability of standing waves for some nonlinear Schrödinger equations. Comm. Math. Phys., t. 85, 1982, p. 549-561. | MR | Zbl

[8] C.V. Coffman, Uniqueness of the ground state solution for Δu - u + u3 = 0 and a variational characterization of other solutions. Arch. Rat. Mech. Anal., t. 46, 1972, p. 81-95. | MR | Zbl

[9] S. Coleman, V. Glazer and A. Martin, Action minima among solutions to a class of Euclidean scalar field equations. Comm. Math. Phys., t. 58, 1978, p. 211-221. | MR

[10] Donsker and S.R.S. Varadhan, personal communication.

[11] M.J. Esteban and P.L. Lions, Existence and non-existence results for semilinear elliptic problems in unbounded domains. Proc. Roy. Edim., t. 93 A, 1982, p. 1-14. | MR | Zbl

[12] L.E. Fraenkel and M.S. Berger, A global theory of steady vortex rings in an ideal fluid. Acta Math., t. 132, 1974, p. 13-51. | MR | Zbl

[13] A. Friedman, Variational principles and free-boundary problems, Wiley, New York, 1982. | MR | Zbl

[14] P. Lévy, Théorie de l'addition des variables aléatoires, Gauthier-Villars, Paris, 1954. | JFM | Zbl

[15] E.H. Lieb, Existence and uniqueness of the minimizing solutions of Choquard's nonlinear equation. Stud. Appl. Math., t. 57, 1977, p. 93-105. | MR | Zbl

[16] P.L. Lions, Minimization problems in L1(R3). J. Funct. Anal., t. 41, 1981, p. 236-275. | MR | Zbl

[17] P.L. Lions, Compactness and topological methods for some nonlinear variational problems of Mathematical Physics. In Nonlinear Problems : Present and Future ; A. R. Bishop, D. K. Campbell, B. Nicolaenko (eds.), North-Holland, Amsterdam, 1982. | MR | Zbl

[18] P.L. Lions, Symmetry and compactness in Sobolev spaces. J. Funct. Anal., t. 49, 1982, p. 315-334. | MR | Zbl

[19] P.L. Lions, Principe de concentration-compacité en Calcul des Variations. C. R. Acad. Sci. Paris, t. 294, 1982, p. 261-264. | MR | Zbl

[20] P.L. Lions, On the concentration-compactness principle. In Contributions to Non-linear Partial Differential Equations. Pitman, London, 1983. | MR | Zbl

[21] P.L. Lions, The Choquard equation and related questions. Nonlinear Anal. T. M. A., t. 4, 1980, p. 1063-1073. | MR | Zbl

[22] Z. Nehari, On a nonlinear differential equation arising in nuclear physics. Proc. R. Irish Acad., t. 62, 1963, p. 117-135. | MR | Zbl

[23] K.R. Parthasarathy, Probability measures on metric spaces, Academic Press, New York, 1967. | MR | Zbl

[24] G.H. Ryder, Boundary value problems for a class of nonlinear differential equations. Pac. J. Math., t. 22, 1967, p. 477-503. | MR | Zbl

[25] W. Strauss, Existence of solitary waves in higher dimensions. Comm. Math. Phys., t. 55, 1977, p. 149-162. | MR | Zbl

[26] B.R. Suydam, Self-focusing of very powerful laser beams. U. S. Dept. of Commerce. N. B. S. Special Publication 387.